Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Emanzen Forte Tablets?

the doctor had prescribed me Enzan Forte but he chemest gave me Emanzen Forte instead (by mistake) and i had been taking it every day for nine days. I discontinued having it since i had a mild burning sensation in my stomach for two days and pain on the third day what could have happened
Tue, 14 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Emanzen contains diclofenac which is similar to ibuprofen (they are both in the class of drugs called NSAIDs). The main side effect of this class of drugs is stomach upset.

It is good you stopped using it if it was given accidentally and was not the drug that the doctor intended you to use. The stomach upset should start to feel better soon, just make sure you eat meals regularly and avoid use of pain killers unless you speak with a doctor.
Also, make sure you communicate with your doctor and receive the drug he intended you to use.

I hope this answers your query and is helpful to you. Let me know if I may assist you further.

Regards,
Dr. Antoneta Zotaj,
General and Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sensory system


Loading Online Doctors....
What Are The Side Effects Of Emanzen Forte Tablets?

Hello, Emanzen contains diclofenac which is similar to ibuprofen (they are both in the class of drugs called NSAIDs). The main side effect of this class of drugs is stomach upset. It is good you stopped using it if it was given accidentally and was not the drug that the doctor intended you to use. The stomach upset should start to feel better soon, just make sure you eat meals regularly and avoid use of pain killers unless you speak with a doctor. Also, make sure you communicate with your doctor and receive the drug he intended you to use. I hope this answers your query and is helpful to you. Let me know if I may assist you further. Regards, Dr. Antoneta Zotaj, General and Family Physician